













# FRIDAY March 22, 2024

Motorsports

### **NCM Motorsports Park**

GATES OPEN 24 HOURS Starting Thursday at 3:00PM Session Start When Grid Releases Cars and INCLUDES THE COOL DOWN LAP

NOTE: Timed Session Results, Race Grids and Schedules are now on the NASA GL website nasagreatlakes.com

### Race Tech Thursday 6pm-7:30, Friday 8:00an until 7:00pmish

NOTE: Test & Tune - No timing on Friday except for TREC

Driver info located in Garages A-B

| Start    | ET*  | TRACK  |               | <b>Comp School Schedule</b> |               |
|----------|------|--|---------------|-----------------------------|---------------|
| 7:30     |      | Comp School Meeting in Classroom               | 7:30-9:00AM   | Classroom Session 1         | 1 hour 30 min |
| 7:00     |      | TEAM NASA MEETING                              |               |                             |               |
| 7:15     |      | NASA Central/Driver Info Opens                 |               |                             |               |
| 7:30     |      | HPDE/TT Meeting at Driver Info                 |               |                             |               |
| 8:00     |      | Race Driver Meeting at Driver Info             |               |                             |               |
| 8:15     |      | TREC Race Drivers Meeting-Driver Info          |               |                             |               |
|          |      | TREC Pit stall set up aftr 8:30am              |               |                             |               |
| 8:30     | 0:15 | HPDE 3 / 4 / TT WARM UP                        |               |                             |               |
| 8:45     | 0:15 | Lightning WARM UP w/TREC                       |               |                             |               |
| 9:00     | 0:15 | Thunder WARM UP w/TREC                         |               |                             |               |
| 9:15     | 0:15 | Comp School -close proximity drills            | 9:15-9:30AM   | First Track Session         | 15 min        |
| 9:30     | 0:20 | HPDE 3 / 4 / TT                                | 9:45-10:45AM  | Classroom Session 2         | 1 hour        |
| 9:50     | 0:25 | Lightning w/TREC                               |               |                             |               |
| 10:15    | 0:25 | Thunder w/TREC                                 |               |                             |               |
| 10:40    | 0:20 | HPDE 3 / 4 / TT                                |               |                             |               |
| 11:00    | 0:15 | Comp School -C;pse proximity drills            | 11:00-11:15PM | Second Track Session        | 15 min        |
| 11:15    | 1:00 | LUNCH  | 11:30-12:30PM | Classroom Session 3         | 1 hour 5 min  |
| 12:15 PM | 0:20 | Lightning w/TREC                               | 12:30-1:00PM  | LUNCH                       | 30 min        |
| 12:35 PM | 0:20 | Thunder w/TREC                                 |               |                             |               |
| 12:55 PM | 0:20 | HPDE 3 / 4 / TT                                |               |                             |               |
| 1:15 PM  | 0:20 | Comp School Standing start                     | 1:15-1:35PM   | Third Track Session         | 20 min        |
| 1:35 PM  | 0:30 | Lightning & Thunder-NO TREC                    | 1:45-2:15PM   | Classroom Session 4         | 30 min        |
| 2:05 PM  | 0:20 | HPDE 3 / 4 / TT                                |               |                             |               |
| 2:25 PM  | 0:05 | Course Check                                   |               |                             |               |
| 2:30 PM  | 3:00 | TREC- 3 Hour race w/Comp School (flying start) | 2:30-3:15PM   | <b>Fourth Track Session</b> | 45 min        |
| 5:30 PM  | 0:00 | End of Sessions                                | 3:30-4:00PM   | Classroom Session 5         | 30 min        |

#### **HPDE Group Definitions:**

HPDE 3/4/TT Intermediate- Point by passing anywhere

#### **RACE Group Definitions:**

**Thunder** AI, AIX, CMC, GTS2-4,HC1,SI,ST1-4,SU

Lightning 944SPEC, GTS1,HC2,NP01,E30,SE46, SM, ST5-6, TRG







317-658-8663













## SATURDAY - March 23 | SUNDAY - March 24

NCM Morotsports Park, March 23-24, 2024

GATES OPEN Thursday 3:00pm then 24 hours for the rest of the weekend Race Tech opens Friday 8am. HPDE Tech see schedule below Saturday morning

NOTE: Timed Session Results, Race Grids and Schedules are on www.nasagreatlakes.com Click the Event Details

<u>SATURDAY</u>
| Grand Full Course 3.15 Miles SAT&SUN

**SUNDAY** 

| Start                     | ET*      | TRACK                                     | Clasroom                                 | Start    | ET*  | TRACK                                    | Clasroon |  |
|---------------------------|----------|---|--|----------|------|--|----------|--|
| 7:00                      | 0:15     | Instructors Meeting on Grid               |  | 7:30     | 0:15 | Instructors Meeting on Grid              |          |  |
| 7:00                      |          | TEAM NASA MEETING                         |  | 7:30     |      | TEAM NASA MEETING                        |          |  |
| DRIVER INFO OPENS AT 7:15 |          |   |  |          |      | DRIVER INFO OPENS AT 7:45                |          |  |
| 7:15                      |          | HPDE1 only Tech on Grid W/Instructors     |  |          |      |  |          |  |
|                           | HPDE2    | 3,4,TT give self tech forms to your group | leader at 8                              | 8:00     |      | HPDE1 meet at grid                       |          |  |
| 7:45                      |          | RACERS MEETING @ DRIVER INFO              |  | 8:00     |      | HPDE2 meet in Classroom                  | HPDE 2   |  |
| 8:00                      |          | HPDE1 meet at grid                        |  | 8:00     |      | HPDE3 meet in Garage 10,11               |          |  |
| 8:00                      |          | HPDE2 meet in Classroom                   | HPDE 2                                   | 8:00     |      | HPDE4 meet Garage 17,18                  |          |  |
| 8:00                      |          | HPDE3 meet in Garage 1                    |  |          |      | Time Trial meet at Driver Info           |          |  |
| 8:00                      |          | HPDE4 meet Garage 9                       |  |          |      |  |          |  |
| 8:00                      |          | Time Trial meet at Driver Info            |  |          |      |  |          |  |
| 8:30                      | 0:20     | Thunder WARM UP                           |  | 8:30     | 0:15 | Lightning and Thunder Warm up (no time)  |          |  |
| 8:50                      | <b>†</b> | Ligntning WARM up                         |  | 8:45     |      | HPDE4 WARM UP                            | T .      |  |
| 9:10                      |          | TT & HPDE 4 WARM UP                       |  | 9:00     |      | Time Trial (Grid by SAT Merge) - Session | 1 1      |  |
| 9:25                      |          | HPDE 1 WARM UP                            |  | 9:15     |      | RACE Driver Meeting at Driver Info       |          |  |
| 9:40                      | +        | HPDE 2 WARM UP                            | HPDE1                                    | 9:15     | 0:15 | HPDE 3 WARM UP                           |          |  |
| 9:55                      | 0:15     | HPDE 3 WARM UP                            |  | 9:30     | 0:15 | HPDE 2 WARM UP                           |          |  |
| 10:10                     | 0:15     | Time Trial - Session 1                    |  | 9:45     | 0:15 | HPDE 1 WARM UP                           |          |  |
| 10:25                     | 0:15     | Thunder Qualifying                        |  | 10:00    | 0:15 | Time Trial - Session 2                   | HPDE 1   |  |
| 10:40                     | 0:05     | Course Check                              |  | 10:15    | 0:25 | THUNDER RACE 2 of 3 (grid by time)       |          |  |
| 10:45                     | 0:20     | HPDE 4                                    |  | 10:40    | 0:20 | HPDE 4                                   |          |  |
| 11:05                     | 0:15     | Lightning Qualifying                      |  | 11:00    | 0:05 | Course Check                             |          |  |
| 11:20                     | 0:20     | HPDE 2                                    |  | 11:05    | 0:25 | LIGHTNING Race 2 of 3 (grid by time)     |          |  |
| 11:40                     | 0:20     | HPDE 1 "Point by, Pass Hands"             |  | 11:30    | 0:20 | HPDE 2                                   |          |  |
| 12:00 PM                  | 0:20     | HPDE 3-Side by Side and Mini Pass         | HPDE1                                    | 11:50    | 0:20 | HPDE 1 "Book of Eob"                     |          |  |
| 12:20 PM                  | 0:15     | Time Trial - Session 2                    |  | 12:10 PM | 0:20 | HPDE 3-Monster Passing                   | HPDE 1   |  |
| 12:35 PM                  | 0:20     | LUNCH-                                    |  | 12:30 PM | 0:15 | Time Trial - Session 3                   |          |  |
| 12:55 PM                  | 0:15     | RACE Driver Meeting at Driver Info        |  | 12:45 PM | 0:25 | LUNCH                                    |          |  |
| 1:10 PM                   | 0:00     | Time Trial Meeting                        |  | 1:10 PM  | 0:35 | Time Trial Meeting                       |          |  |
| 1:10 PM                   | 0:25     |   | HPDE2                                    | 1:45 PM  | 0:30 | THUNDER 3 of 3 (Grid by time)            |          |  |
| 1:35 PM                   | 0:30     | THUNDER RACE 1 of 3                       |  | 2:15 PM  | 0:20 | HPDE 4                                   |          |  |
| 2:05 PM                   | 0:15     | Time Trial - Session 3                    |  | 2:35 PM  | 0:15 | Time Trial - Session 4                   |          |  |
| 2:20 PM                   | 0:20     | HPDE 4                                    |  | 2:50 PM  | 0:20 | HPDE1-Cone Circus                        |          |  |
| 2:40 PM                   | 0:20     | HPDE 3-3 Wide Drill                       |  | 3:10 PM  | 0:05 | Course Check                             | HPDE 1   |  |
| 3:00 PM                   | 0:20     | HPDE 2-Offline Drill                      |  | 3:15 PM  | 0:30 | LIGHTNING RACE 3 of 3 (Grid by Time)     |          |  |
| 3:20 PM                   | 0:20     | HPDE 1 "Apex"                             |  | 3:45 PM  | 0:20 | HPDE 2 -Reverse Grid Drill               |          |  |
| 3:40 PM                   | 0:05     | Course Check                              | HPDE1                                    | 4:05 PM  |      | HPDE 3-2wide close proximity drill       |          |  |
| 3:45 PM                   | 0:30     | LIGHTNING RACE 1 of 3                     |  | 4:25 PM  | 0:15 | Time Trial - Session 5                   |          |  |
| 4:15 PM                   | 0:20     | HPDE 3&4-Quali/TT Drill                   |  | 4:40 PM  |      | HPDE 1/2                                 |          |  |
| 4:35 PM                   | 0:15     | Time Trial - Session 4                    |  | 5:05 PM  | 0:25 | HPDE 3/4                                 |          |  |
| 4:50 PM                   |          | HPDE 2-Paced Passing Drill                |  | 5:30 PM  | 1    | End of sessions                          |          |  |
| 5:10 PM                   | 0:20     | HPDE 1 "Vision, Perfect-Line"             | _  | 7:00     |      | Everyone must be out of the gate         |          |  |
| 5:30 PM                   | 0:00     | End of Sessions-Track Walk                | THANK YOU FROM TEAM NASA!! SAFE TRAVELS! |          |      |  |          |  |

ET\* = Estimated Time from FIRST Car OFF Grid to LAST Car OFF Track

HPDE Group Definitions:

6:00

**HPDE 1** Beginner-Instructor assigned, passing on main straights only.

HPDE 2 Novice-Driver Coach assigned for 1-2 sessions

HPDE 3 Intermediate- Passing areas more liberal and increasing as day progresses.

Awards and BBQ Garage A-B

**HPDE 4** Advanced- Passing allowed anywhere using caution.

**Time Trial** Advanced- Passing allowed anywhere using caution- Compete for fastest lap times!!

**RACE Group Definitions:** 

Thunder AI, AIX, CMC, GTS2-5, SI,ST1-4, SU

**Lightning** 944Spec, HC, SpecE30,SE46, SM, ST5-6, TR GTR,



